ITEM METADATA RECORD
Title: Dilations of quantum dynamic semigroups with classical Brownian motion
Authors: Alicki, R ×
Fannes, Mark #
Issue Date: 1987
Publisher: Springer-Verlag Heidelberg
Series Title: Communications in mathematical physics vol:108 issue:3 pages:353-361
URI: 
ISSN: 0010-3616
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Theoretical Physics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science